# SDR RAIA980701

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 31056294
- Condition: Failed
- Location: Rt Engine
- Part time: 1,456 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7174 - STL - LEFT AND RIGHT BETA CAPTIONS ILLUMINATED ON TAKEOFF.  MAINTENANCE CLEANED RIGHT BETA SWITCH CONNECTOR AND REPLACED LEFT BETA SWITCH.  (M)
